MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86553
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the device's cuff had cuff inflation/deflation issue.There was leakage noted.There was no patient involvement.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8628681
Report Number8020889-2019-00043
Device Sequence Number13979036
Product Code BTR
UDI-Device Identifier10884522043380
UDI-Public10884522043380
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K790575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86553
Device Catalogue Number86553
Device Lot Number201408483X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1